# SDR AALA950498

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 8100022002
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR PROXIMITY AISLE LIGHTS AT MID GALLEY INOPERATIVE.  REPLACED EMERGENCY FLOOR PROXIMITY AISLE LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (Z)
